# SDR DALA1112299873

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL NR 73 HAS CORROSION AROUND FASTENER HOLES AND 1 PUNCTURED HOLE PARTS RACK 22B.  REMOVED CORROSION ON FLOOR PANEL NR 73.  FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-03.  ORIGINAL MATERIAL .020 MATERIAL LOSS ON BOTH REPAIRS .010.  REMOVED DAMAGE ON BOTH AND FABRICATED AND INSTALLED FILLER AND DOUBLER IAW DC9 SRM 51-70-4, P-226 REQUIRED INSPECTION COMPLETED BY Q-967 284419.
